# SDR AALA202506170855

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 24,763 hours, 9,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED WHEN DISARMING DOOR 4 A SCREW FELL OUT. MAINTENANCE RESECURED ARMING HANDLE HARDWARE AS REQUIRED PER AMM 52-10-00.
